Alert archive / Ohio / River Flood Warnings in 2013
River Flood Warning 23, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Apr 11, 2013, 11:16 AM EDT for Putnam County, Ohio. It took effect at Apr 12, 2013, 8:00 AM EDT. It was in force for 70 hr.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2013, 11:16 AM EDT (15:16 UTC)
- In effect from
- Apr 12, 2013, 8:00 AM EDT
- Expired
- Apr 15, 2013, 6:08 AM EDT
- In force
- 70 hr
- Issued by
- NWS Northern Indiana
- Flood severity
- Moderate
County Putnam County, OH
The radar
The Northern Indiana radar (KIWX), 136 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Blanchard River at Ottawa (OTTO1).
- Action stage
- 20 ft
- Minor stage
- 23 ft
- Moderate stage
- 27 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04189260, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Apr 11, 4:51 AM EDT, 6 hours 25 minutes earlier.
Area forecast discussion, Apr 11, 4:51 AM EDT, 6 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
451 AM EDT THU APR 11 2013
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 447 AM EDT THU APR 11 2013
ABBREVIATED DISCUSSION WITH ACTIVE OVERNIGHT PERIOD IN
TERMS OF FLOODING AND GUSTY WINDS.
LARGE AREA OF STRATIFORM RAIN...PRECEDED BY A NARROW LINE OF
THUNDERSTORMS...WAS MOVING ACROSS THE CWA WITH THE BACK EDGE OF THE
PRECIP JUST ENTERING THE WESTERN PORTIONS OF THE AREA. LOCALLY
HIGHER WIND GUSTS HAVE ACCOMPANIED THE LINE WITH THE STRONGEST WIND
GUST SO FAR AT FT WAYNE AIRPORT WITH A 48 MPH GUST AND RAPID
FALL/RISE IN PRESSURE FROM A GRAVITY WAVE ASSOCIATED WITH THE
FEATURE. SHALLOW COLD BOUNDARY LAYER WAS ABLE TO HOLD OFF ON
STRONGEST WINDS FROM BEING MIXED DOWN ACROSS THE AREA.
THE HEAVIEST PRECIP SHOULD SHIFT EAST OF THE AREA OVER THE NEXT
COUPLE OF HOURS WITH THE RAIN SHIELD LIKELY SLOWING ITS EASTWARD
PROGRESS AS THE UPPER SYSTEM BECOMES NEGATIVELY TILTED AND YET
ANOTHER DISTURBANCE RIDES UP THE BAROCLINIC ZONE. HI RES MODELS
SHOWING EASTERN HALF OR MORE OF THE AREA LIKELY TO SEE AN INCREASE
IN PRECIP THROUGH THE DAY WITH CONTINUED HIGH PWATS AND STRONG S
FLOW. SOME PORTIONS OF THE SE PART OF THE FORECAST AREA SEEN
RAINFALL AMOUNTS IN THE 2 TO NEARLY 3 INCH RANGE. QPF FORECASTS ARE
GENERALLY THREE QUARTERS OF AN INCH TO AN INCH THROUGH 00Z FRI IN
THESE SAME AREAS WITH LESSER AMOUNTS GOING NW. AS A RESULT...HAVE
OPTED TO HOIST FLOOD WATCH FOR FAR SE COUNTIES THROUGH 6Z FRI.
POTENTIAL FOR EXPANSION DOES EXIST N AND W BUT GIVEN THESE AREAS
SEEN MUCH LIGHTER OVERALL AMOUNTS IN COMPARISON CONCERNS ARE LOWER
AT THIS POINT. TEMPS WILL ONCE AGAIN BE A CHALLENGE WITH NORTHERN
AREAS STRUGGLING TO WARM ANDY WITH TEMPS IN THE 40S AT BEST. FURTHER
SOUTH WARM SECTOR MAY TAKE A RUN AT SOUTH/SE SECTIONS WITH HIGHS
INTO THE 60S. HAVE KEPT A TIGHT GRADIENT ON THINGS WITH FURTHER
REFINEMENT LIKELY THROUGH THE DAY. LITTLE ADDITIONAL DETAIL WAS
ADDED OVERNIGHT OTHER THAN TO TAPER OFF PRECIP DURING THE EVENING AS
DRY SLOT BEGINS TO WORK IN. COLDER NIGHT FOR ALL WITH LOWS IN THE
MID 30S TO AROUND 40.
&&
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 447 AM EDT THU APR 11 2013
AMPLIFIED CONUS FLW STATE CONTS THIS PD W/WRN LW WRN TROUGH
RELOADING THIS PD. HWVR LEAD DISTURBANCE EJECTING OUT OF THE NRN
ROCKIES SUN IS HEADED INTO WRN ONTARIO W/SWWD TRAILING CDFNT HOLDING
W/NW OF CWA PER BROAD MODEL CONSENSUS.
EMERGENT RTN FLW AHD OF THIS SYS CERTAINLY MSTR STARVED IN WAKE OF
RAPIDLY MODIFYING LL POLAR WEDGE AND AGAIN FOLLOWED HIGH CONTINUITY
ECM/GEM SOLUTION W/TRENDING SPRT FM GFS SOLUTION NOW FOR DROPPING
POPS AGAIN SUN AND GENERALLY DELAYING SERN EXTENT THROUGH MON AFTN.
WITH TIME HWVR GOOD MSTR POOLING ALG STALLING SFC BNDRY IN
COMBINATION W/INCREASING UPR LVL SPRT INTO WED NIGHT AHD OF EJECTING
POTENT SECONDARY IMPULSE OUT OF THE CNTRL ROCKIES LT PD AND
GENERALLY BUMPED MID-LT PD POPS HIGHER. THUNDER PSBL PRIMARILY LT
TUE NIGHT INTO WED NIGHT ASSUMING ECM DEPICTION OF WARM SECTOR ADVTG
NWD INTO THE SRN LAKES CORRECT. HWVR CORRESPONDING GFS/UKMET AND
EXTRAPOLATED GEM SOLUTIONS HOLD WELL SOUTH ALG THE OH RIVER W/SFC
LOW PLACEMENT THUS UNCERTAINTY HIGH ESP WRT TEMPS LT PD. REGARDLESS
STRENGTHENING RTN FLW HERALDS A RAPID MODERATION IN TEMPS...FASTER
THAN INDICATED LAST NIGHT BEGINNING SUN AND BUMPED MID PD TEMPS
HIGHER IN CONCERT W/LATEST GUIDANCE BLENDS.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 447 AM EDT THU APR 11 2013
MAIN FOCUS OF TAFS WILL BE NEXT 6 TO 9 HOURS WITH FEW
CHANGES BEYOND THAT PERIOD. FRONTAL ZONE WAS WORKING NORTH ACROSS
THE AREA IN RESPONSE TO 55 KT SSW LLJ NOTED ON KIND VWP. AN AREA OF
SHOWERS AND THUNDERSTORMS HAS NEARLY CLEARED KFWA BUT WILL AFFECT
KSBN FOR THE NEXT COUPLE OF HOURS. TO FURTHER COMPLICATE
TAFS...LARGE AREA OF RAIN AND STORMS WAS ENTERING WESTERN PORTIONS
OF INDIANA WITH A LINE OF INCREASED WIND POTENTIAL. STABLE BOUNDARY
LAYER MAY MAKE IT DIFFICULT TO MIX DOWN STRONGER WINDS JUST OFF THE
SFC BUT LOCALLY HIGH WIND GUSTS WILL BE POSSIBLE AT KSBN IN A FEW
HOURS. OTHERWISE...NO BRAINER ON EXTENDED PERIOD OF IFR CIGS AND
OCCASIONAL IFR VSBYS IN HEAVIER SHOWERS AND STORMS THROUGH AT LEAST
8Z...ASSUMING NO FURTHER DEVELOPMENT. AS NOTED AT KFWA...THE CURRENT
LULL WILL BE SHORT LIVED AS SOUTHERN EXTENT OF ABOVE MENTIONED LINE
WITH QUICKLY MOVE TOWARDS THE AIRPORT BETWEEN 630Z AND 730Z. SIMILAR
WIND CONCERNS COULD EXIST WITH THIS AS WELL FOLLOWED BY AN EXTENDED
PERIOD OF RAIN/EMBEDDED STORMS THROUGH 9 OR 10Z. WILL NOT INCLUDE
HIGHER WIND GUSTS ATTM IN THE TAFS FOR EITHER SITE.
UPPER LOW WILL STILL BE MAKING SLOW PROGRESS EASTWARD THROUGH THE
DAY THURS WITH ADDITIONAL CHANCES FOR PRECIP THROUGH THE DAY. TRENDS
WOULD SUGGEST BEST FORCING MAY BE GONE BY LATE AFTERNOON SO WILL TRY
TO END PRECIP. AGAIN...WITH FOCUS ON EARLIER PERIOD ADDITIONAL
REFINEMENTS TO LATER PERIODS WILL BE NEEDED.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLOOD WATCH THROUGH LATE TONIGHT FOR INZ026-027-032>034.
MI...NONE.
OH...FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ015-016-024-025.
LM...SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR LMZ043-
046.
&&
SHORT TERM...FISHER
LONG TERM...T
AVIATION...FISHERHazardous weather outlook, Apr 11, 4:51 AM EDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 451 AM EDT THU APR 11 2013 INZ003>008-012>017-020-022>025-MIZ077>081-120900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-WHITE-CASS IN-MIAMI-WABASH- HUNTINGTON-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...KNOX...NORTH JUDSON...WINAMAC... FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN... DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER... HILLSDALE 451 AM EDT THU APR 11 2013 /351 AM CDT THU APR 11 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ009-018-OHZ001-002-004-005-120900- DE KALB-ALLEN IN-WILLIAMS-FULTON OH-DEFIANCE-HENRY- INCLUDING THE CITIES OF...AUBURN...GARRETT...FORT WAYNE...BRYAN... MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON 451 AM EDT THU APR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT AN ISOLATED THUNDERSTORM IS POSSIBLE THIS AFTERNOON WITH LOCALLY HEAVY RAINFALL POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ026-027-032>034-OHZ015-016-024-025-120900- WELLS-ADAMS-GRANT-BLACKFORD-JAY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...BLUFFTON...OSSIAN...DECATUR...BERNE... MARION...HARTFORD CITY...MONTPELIER...PORTLAND...PAULDING... ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 451 AM EDT THU APR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON WITH AREAS OF HEAVY RAINFALL POSSIBLE...ESPECIALLY EAST OF INTERSTATE 69. LOCALIZED FLOODING OF LOW LYING AREAS...CREEKS...STREAMS AND RIVERS WILL BE POSSIBLE. A FLOOD WATCH IS IN EFFECT THROUGH LATE TONIGHT. REFER TO INDFFAIWX FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-120900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 451 AM EDT THU APR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH MID AFTERNOON BEFORE ABATING OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WINDS AND HIGH WAVES WILL DEVELOP FRIDAY MORNING AND RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH LATE SATURDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Apr 11, 9:14 AM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
914 AM EDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 6 NE MARION 40.62N 85.58W
04/11/2013 M3.90 INCH GRANT IN COCORAHS
24 HOUR TOTAL.
&&
BENTLEYLocal storm report, Apr 11, 9:15 AM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
915 AM EDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 3 ENE BLUFFTON 40.76N 85.12W
04/11/2013 M3.45 INCH WELLS IN COCORAHS
24 HOUR TOTAL
&&
BENTLEYLocal storm report, Apr 11, 9:16 AM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
916 AM EDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 1 WSW BERNE 40.65N 84.97W
04/11/2013 M2.68 INCH ADAMS IN COCORAHS
24 HOUR TOTAL.
&&
BENTLEYLocal storm report, Apr 11, 9:18 AM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
918 AM EDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 2 ESE DELPHOS 40.83N 84.31W
04/11/2013 M2.41 INCH ALLEN OH COCORAHS
24 HOUR TOTAL. STILL RAINING AT TIME OF OBSERVATION
&&
BENTLEYLocal storm report, Apr 11, 9:19 AM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
919 AM EDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN COLUMBUS GROVE 40.92N 84.06W
04/11/2013 M2.00 INCH PUTNAM OH TRAINED SPOTTER
24 HOUR TOTAL.
&&
BENTLEYLocal storm report, Apr 11, 9:45 AM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
945 AM EDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM HEAVY RAIN COLUMBUS GROVE 40.92N 84.06W
04/10/2013 E1.00 INCH PUTNAM OH TRAINED SPOTTER
0946 PM FLOOD PORTLAND 40.43N 84.98W
04/10/2013 JAY IN LOCAL POLICE
FEW ROADS SEEING WATER ON ROADS FROM DITCHES FILLING
0900 AM HEAVY RAIN GAS CITY 40.49N 85.61W
04/11/2013 M3.02 INCH GRANT IN COCORAHS
24 HOUR TOTAL
0900 AM HEAVY RAIN 1 NE DENVER 40.88N 86.06W
04/11/2013 M2.77 INCH MIAMI IN COCORAHS
24 HOUR TOTAL
0900 AM HEAVY RAIN 4 N BLUFFTON 40.80N 85.17W
04/11/2013 M2.75 INCH WELLS IN COCORAHS
24 HOUR TOTAL
0900 AM HEAVY RAIN 1 ESE GALVESTON 40.57N 86.17W
04/11/2013 M2.71 INCH CASS IN COCORAHS
24 HOUR TOTAL.
0900 AM HEAVY RAIN 6 SSE PORTLAND 40.35N 84.93W
04/11/2013 M2.40 INCH JAY IN COCORAHS
24 HOUR TOTAL
0900 AM HEAVY RAIN HARTFORD CITY 40.45N 85.37W
04/11/2013 M2.25 INCH BLACKFORD IN COCORAHS
24 HOUR TOTAL
0900 AM HEAVY RAIN 3 WSW MIDDLEBURY 41.66N 85.75W
04/11/2013 M2.23 INCH ELKHART IN COCORAHS
24 HOUR TOTAL
0900 AM HEAVY RAIN 7 S WABASH 40.70N 85.82W
04/11/2013 M2.20 INCH WABASH IN COCORAHS
24 HOUR TOTAL
0900 AM HEAVY RAIN WAKARUSA 41.54N 86.02W
04/11/2013 M2.18 INCH ELKHART IN COCORAHS
24 HOUR TOTAL
0900 AM HEAVY RAIN 1 SSE GOSHEN 41.57N 85.83W
04/11/2013 M2.18 INCH ELKHART IN COCORAHS
24 HOUR TOTAL
0900 AM HEAVY RAIN 2 SE VAN BUREN 40.60N 85.48W
04/11/2013 M2.10 INCH GRANT IN COCORAHS
24 HOUR TOTAL
0900 AM HEAVY RAIN 1 SW GAS CITY 40.48N 85.63W
04/11/2013 M2.06 INCH GRANT IN COCORAHS
24 HOUR TOTAL
0900 AM HEAVY RAIN HUDSON 41.53N 85.08W
04/11/2013 M2.02 INCH STEUBEN IN COCORAHS
24 HOUR TOTAL
0900 AM HEAVY RAIN 2 ENE WARREN 40.69N 85.39W
04/11/2013 M3.30 INCH HUNTINGTON IN COCORAHS
24 HOUR TOTAL
0900 AM HEAVY RAIN 3 ESE LA FONTAINE 40.66N 85.67W
04/11/2013 M3.12 INCH WABASH IN COCORAHS
24 HOUR TOTAL.
&&
BENTLEYThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:31 PM EDT | Areal Flood Advisory | IWX | Adams, Blackford, Cass, Grant, Huntington, Jay and 4 more | 6 hr |
| Apr 10, 9:14 PM EDT | Special Weather Statement | IWX | Jay | 31 min |
| Apr 10, 10:24 PM EDT | River Flood Watch | IWX | Adams, Wells | 10 hr |
| Apr 10, 10:24 PM EDT | River Flood Watch | IWX | Allen | 13 hr |
| Apr 10, 10:24 PM EDT | Special Weather Statement | IWX | Blackford | 36 min |
| Apr 10, 10:28 PM EDT | River Flood Warning | IWX | Blackford, Huntington, Jay, Wabash, Wells | 70 hr |
| Apr 10, 10:28 PM EDT | River Flood Warning | IWX | Huntington, Wells | 6 days |
| Apr 10, 10:28 PM EDT | River Flood Warning | IWX | Adams, Allen | 6 days |
| Apr 10, 10:28 PM EDT | River Flood Warning | IWX | Allen | 62 hr |
| Apr 10, 11:31 PM EDT | Special Weather Statement | IWX | Wells | 29 min |
| Apr 11, 12:03 AM EDT | Special Weather Statement | IWX | Miami | 27 min |
| Apr 11, 1:39 AM EDT | Special Weather Statement | IWX | Cass, Grant, Miami, Wabash | 51 min |
| Apr 11, 2:06 AM EDT | Special Weather Statement | IWX | Elkhart, Fulton, Kosciusko, Marshall | 24 min |
| Apr 11, 2:19 AM EDT | Severe Thunderstorm Warning | IWX | Miami, Wabash | 26 min |
| Apr 11, 2:29 AM EDT | Special Weather Statement | IWX | Elkhart, Kosciusko, LaGrange, Noble | 46 min |
| Apr 11, 2:46 AM EDT | Special Weather Statement | IWX | Adams, Allen, Blackford, Huntington, Jay, Wells | 29 min |
| Apr 11, 3:12 AM EDT | Special Weather Statement | IWX | Adams, Allen, DeKalb | 48 min |
| Apr 11, 4:34 AM EDT | Flood Watch | IWX | Adams, Allen, Blackford, Grant, Huntington, Jay and 1 more | 23 hr |
| Apr 11, 8:24 AM EDT | River Flood Warning | IWX | Adams, Wells | 4 days |
| Apr 11, 11:16 AM EDT | River Flood Warning | IWX | Allen | 26 hr |
| Apr 11, 3:56 PM EDT | River Flood Warning | IWX | Cass, Kosciusko, Miami, Wabash, Whitley | 8 hr |
| Apr 10, 10:24 PM EDT | River Flood Watch | IWX | Allen, Paulding, Putnam | 13 hr |
| Apr 10, 10:24 PM EDT | River Flood Watch | IWX | Putnam | 13 hr |
| Apr 10, 10:24 PM EDT | River Flood Watch | IWX | Henry | 13 hr |
| Apr 10, 10:28 PM EDT | River Flood Warning | IWX | Defiance, Fulton, Williams | 4 days |
| Apr 11, 11:16 AM EDT | River Flood Warning | IWX | Allen, Paulding, Putnam | 3 days |
| Apr 11, 11:16 AM EDT | River Flood Warning | IWX | Defiance | 26 hr |
| Apr 11, 11:16 AM EDT | River Flood Warning | IWX | Defiance, Henry | 4 days |
| Apr 11, 11:16 AM EDT | River Flood Warning | IWX | Henry | 49 hr |
Nearby
River Flood Warnings in Ohio, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.